SIGMA THEORY AND TWISTED CONJUGACY CLASSES


Autoria(s): GONCALVES, Daciberg; KOCHLOUKOVA, Dessislava Hristova
Contribuinte(s)

UNIVERSIDADE DE SÃO PAULO

Data(s)

20/10/2012

20/10/2012

2010

Resumo

Using Sigma theory we show that for large classes of groups G there is a subgroup H of finite index in Aut(G) such that for phi is an element of H the Reidemeister number R(phi) is infinite. This includes all finitely generated nonpolycyclic groups G that fall into one of the following classes: nilpotent-by-abelian groups of type FP(infinity); groups G/G `` of finite Prufer rank; groups G of type FP(2) without free nonabelian subgroups and with nonpolycyclic maximal metabelian quotient; some direct products of groups; or the pure symmetric automorphism group. Using a different argument we show that the result also holds for 1-ended nonabelian nonsurface limit groups. In some cases, such as with the generalized Thompson`s groups F(n,0) and their finite direct products, H = Aut(G).

Conselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq)

CNPq, Brazil

Identificador

PACIFIC JOURNAL OF MATHEMATICS, v.247, n.2, p.335-352, 2010

0030-8730

http://producao.usp.br/handle/BDPI/30712

http://apps.isiknowledge.com/InboundService.do?Func=Frame&product=WOS&action=retrieve&SrcApp=EndNote&UT=000280822500005&Init=Yes&SrcAuth=ResearchSoft&mode=FullRecord

Idioma(s)

eng

Publicador

PACIFIC JOURNAL MATHEMATICS

Relação

Pacific Journal of Mathematics

Direitos

openAccess

Copyright PACIFIC JOURNAL MATHEMATICS

Palavras-Chave #Reidemeister class #Thompson group #Sigma theory #automorphism of groups #R(infinity) property #limit group #NEUMANN-STREBEL INVARIANT #HIGHER GEOMETRIC INVARIANTS #THOMPSONS GROUP F #FINITENESS PROPERTIES #SOLITAR GROUPS #LIMIT GROUPS #AUTOMORPHISMS #VALUATIONS #PRODUCTS #BAUMSLAG #Mathematics
Tipo

article

original article

publishedVersion